On Generalizes Derivations And commutativity Of Centrally Prime Rings


Neshtiman N. Sulaiman

Department of Mathematics, College of Education, Salahaddin University, Kurdistan-Erbil, Iraq

DOI: https://doi.org/10.17656/jzs.10575

Abstract

In this paper, we will study some important results relating to the concept of generalized derivation in centrally prime ring to be commutative.

Key Words: derivations,generalized derivations centrally prime rings 


References

[1] Fahr D.P. "Skew Fields of Fractions". M.Sc project. Department of Mathematics, University College London. (2002).

[2] Filippis V.D. "Automorphisms and derivations in prime rings". Rendiconti di Matermatica, Roma, serie VII, Vol. 19, pp 393-404. (1999).

[3] Jabbar A. K. "Centrally prime rings which are commutative". J.Kirkuk Univ. Scienctific Studies. Vol. 1, No. 2, pp 108-124. (2006).

[4] Jabbar A. K. "Some properties of centrally closed Lie ideals of centrally prime rings". J. Al-Nahrain Univ. Vol. 10, No. 2, pp 162-167. (2007).

[5] Jabbar A. K. & Majeed A. H. "On Centrally prime and Centrally semiprime rings". Raf. J. of Comp. & Math’s. Vol. 5, No. 1, pp 47-56. (2008).

[6]Larsen M. D. & McCarthy P.J. "Multiplicative theory of Ideals". Academic Press New York and London, pp 62. (1971).

[7] Mayn J.H. "Centralizing mappings of prime rings". Candan. Math. Bull. Vol. 27, pp 122-126. (1984).

[8] Ouadri M. Khan A., M. S. & Rehman N. "Generalized derivations and commutativity of prime rings". Indian J. pure appl. Math. Vol. 34, No. 9, pp 1393-1396. (2003).

[9] Rehman N. "On generalized derivations as homomorphisms and anti-homomorphism". Glasnik Matematicki, Vol. 39, No. 1, pp 27-30. (2004).